MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3541208 |
| Medical Device Problem Codes |
Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a caucasian female patient underwent primary breast augmentation with a 280cc mentor memoryshape breast implant on both sides and experienced generalized illness symptoms including memory issues, fatigue, muscle issues, joint issues, autoimmune responses, and anxiety postoperatively.It was reported that the devices were removed two years after date of implant in 2009 and re-implanted for relocation purposes.The patient is scheduled for bilateral replacement surgery with mentor gel devices on (b)(6) 2024.This medwatch report is for the patient¿s right-sided device.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right generalized illness.H6 health effect - clinical code e2402: generalized illness.D6b explantation date: (b)(6) 2024.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).